# SDR SWIA202163113

- Difficulty date: October 1, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H SIDE VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE HAS A SUSPECTED CRACK NEAR THE RUDDER, MARKED.   (C CHECK RO 12-19-21)   REPAIRED CRACK AT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE WHERE MARKED R/H .  REF CRJ700 SRM 55-31-00-201-001-A01, 51-42-13-001-001-A01, AND 51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. / COMPLIED WITH TASK CARD 51-900-1002-SKY / NDT DEFECT FREE.
